Scholion.ai

Technical Note—The Optimal Dual Solution in Linear Fractional Decomposition Problems

J. S. H. Kornbluth, G. R. Salkin

Operations Research · 1974 · Volume 22 · Issue 1

DOI: 10.1287/opre.22.1.183

Abstract

This paper shows that the final solutions to the executive and divisional programs in a linear fractional decomposition furnish the complete primal and dual solutions; it extends the proofs already presented for the linear decomposition problem.

Enable JavaScript for citation tools and additional paper interactions.